Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: E. B. Skinner
Title: Tables from the Mathematical Theory of Investment
Additional book information Boston, Ginn and Company, 1917. 26 pages. Price 36 cents.

Author: G. R. Clements
Title: Problems in the Mathematical Theory of Investment
Additional book information Boston, Ginn and Company, 1917. 24 pages. Price 32 cents.


Review Information

Reviewer: Clinton H. Currier
Journal: Bull. Amer. Math. Soc. 26 (1920), 463-464
DOI: http://dx.doi.org/10.1090/S0002-9904-1920-03340-9
PII: S 0002-9904(1920)03340-9